Improved scales of spaces and elliptic boundary-value problems. II

  • V. A. Mikhailets
  • A. A. Murach


We study improved scales of functional Hilbert spaces over $\mathbb{R}^n$ and smooth manifolds with boundary. The isotropic Hörmander-Volevich-Paneyakh spaces are elements of these scales. The theory of elliptic boundary-value problems in these spaces is developed.
How to Cite
Mikhailets, V. A., and A. A. Murach. “Improved Scales of Spaces and Elliptic Boundary-Value Problems. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 3, Mar. 2006, pp. 352–370,
Research articles